Back

Title
  • On newforms for Kohnen plus spaces
Creator
Subject
  • Other Forms of half-integral weight
  • Other Newforms
  • Other Shimura correspondence
  • Other Kohnen plus space
  • Other modular forms
Description
  • Other type:Article
  • Other The original publication is available at www.springerlink.com. http://www.springerlink.com/content/egjp56804646318g/?p=007105b7e92141739e63a9aae6ccccf9&pi=0
Publisher Springer
Date
    Created2009-11-18 , Issued2010-01
Language
  • eng
Resource Type journal article
Version Type AM
Identifier URI http://hdl.handle.net/10935/896
Relation
  • isIdenticalTo DOI https://doi.org/10.1007/s00209-008-0449-8
Journal
    • NCID AA0072420X
    • ISSN 0025-5874
      • Mathematische Zeitschrift 264(1), 1-13
File
Oaidate 2021-04-13